Spherical elastic-plastic wave solutions

Milne, Peter, Morland, Leslie and Yeung, W (1988) Spherical elastic-plastic wave solutions. Journal of the Mechanics and Physics of Solids, 36 (1). pp. 15-28.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 23 Oct 2013 22:06
Last Modified: 24 Oct 2022 04:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/42772
DOI: 10.1016/0022-5096(88)90018-X

Actions (login required)

View Item View Item